# SDR CALA2010080300368

- Difficulty date: August 1, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 64,420 hours, 13,710 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 1080-1140 LBL 45 SEAT TRACK LIP AND CROWN CORROSION.  CABIN LT STA 1080-1140 LBL 45 SEAT TRACK REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER AMM 20-11-00, NEW SEAT TRACK FABRICATED DETAIL REF NRC200-0955 L/P6601654.
